Geometrijski poliformizam u funkciji razbijanja formalizma u nastavi matematike
Nastava matematike, LVII (2012) no. 3-4, p. 21 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

Some plane geometry problems are solved in several different ways.
Classification : 1AMS97G40 2MESCG43
Keywords: Construction, Papus Theorem.
@article{NM_2012_LVII_3-4_a2,
     author = {Djoko G. Markovi\'c},
     title = {Geometrijski poliformizam u funkciji razbijanja formalizma u nastavi matematike},
     journal = {Nastava matematike},
     pages = {21 },
     year = {2012},
     volume = {LVII},
     number = {3-4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/NM_2012_LVII_3-4_a2/}
}
TY  - JOUR
AU  - Djoko G. Marković
TI  - Geometrijski poliformizam u funkciji razbijanja formalizma u nastavi matematike
JO  - Nastava matematike
PY  - 2012
SP  - 21 
VL  - LVII
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/NM_2012_LVII_3-4_a2/
LA  - en
ID  - NM_2012_LVII_3-4_a2
ER  - 
%0 Journal Article
%A Djoko G. Marković
%T Geometrijski poliformizam u funkciji razbijanja formalizma u nastavi matematike
%J Nastava matematike
%D 2012
%P 21 
%V LVII
%N 3-4
%U http://geodesic.mathdoc.fr/item/NM_2012_LVII_3-4_a2/
%G en
%F NM_2012_LVII_3-4_a2
Djoko G. Marković. Geometrijski poliformizam u funkciji razbijanja formalizma u nastavi matematike. Nastava matematike, LVII (2012) no. 3-4, p. 21 . http://geodesic.mathdoc.fr/item/NM_2012_LVII_3-4_a2/